# SDR SA05040

- Difficulty date: April 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Condition: Deflated
- Location: Passenger Cabin
- Part time: 18,922 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LEFT DOOR SLIDE DEPLOYED WITHOUT INFLATING.  MAINTENANCE REPLACED THE AFT LEFT EMERGENCY ESCAPE SLIDE.
